MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; PAD,ABDOMINAL,5"X9",STERILE,LF,1/PK

MEDLINE INDUSTRIES, LP MEDLINE; PAD,ABDOMINAL,5"X9",STERILE,LF,1/PK
Catalog Number NON21450
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Contaminant inside abdominal pad.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Contaminant inside abdominal pad.
 
Additional Manufacturer Narrative
Updated h6: type of investigation: 10: testing of actual device.Updated h6: investigation findings: 4242: maintenance of manufacturing machinery.Updated h6: investigation conclusions: 51: cause traced to maintenance.

Brand Name
MEDLINE
Common Device Name
PAD,ABDOMINAL,5"X9",STERILE,LF,1/PK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
brooke jantzen
three lakes drive
northfield, IL 60093-2753
MDR Report Key24801610
Report Number1417592-2026-00375
Device Sequence Number10667110
Product Code NAB
UDI-Device Identifier10080196690909
UDI-Public10080196690909
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberNON21450
Device Lot Number6052510011
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date04/07/2026
Supplement Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown